# SDR K11A202007028002

- Difficulty date: July 2, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 52,307 hours, 34,674 cycles
- Engine: Cfmint CFM563C1
- Engine time: 53,174 hours, 23,511 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063215
- Part serial: WYG98250
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  NR 1 ENGINE HIT 965 DEG. FOR 3 SECONDS UNTIL PULLED BACK.    ENGINE WAS REMOVED AND SENT FOR A SHOP VISIT DURING SHOP VISIT,  R & R THE EGT HARNESS, RERIGGED THE VSV, AND R & R THE MEC, ENGINE WAS REINSTALLED AND PAST ALL TESTS
